Sur la constante d’Eisenstein
[On the Eisenstein Constant]
Annales mathématiques Blaise Pascal, Volume 15 (2008) no. 1, pp. 87-108.

We try to give an efficient method for calculating the Eisenstein constant [3] of an algebraic function. We begin by specifying the ties between this constant and the p-adic convergence radius of the function for different prime numbers p. Then we give an entirely efficient proof of the very known result joining algebraic functions and diagonal of rational fractions. Finally we explain how to deduct a general calculation method. We illustrate the method by applying it to the functions (1-x) r . We finish by showing that the calculation of the Eisenstein constant of the diagonal of a rational fraction amounts to a finite number of linear optimization problems.

On cherche à donner une méthode effective de calcul de la constante d’Eisenstein [3] d’une fonction algébrique. On commence en précisant les liens entre cette constante et les rayons de convergence p-adiques de la fonction pour les différents nombres premiers p. Puis on donne une démonstration entièrement effective du résultat bien connu liant fonctions algébriques et diagonales de fractions rationnelles. Enfin on explique comment en déduire une méthode de calcul générale. On illustre la méthode en l’appliquant aux fonctions (1-x) r . On termine en montrant que le calcul de la constante d’Eisenstein de la diagonale d’une fraction rationnelle se ramène à un nombre fini de problèmes d’optimisation linéaire.

DOI: 10.5802/ambp.241
Classification: 11S05,  13J05
Keywords: Diagonale de fraction rationnellEisenstein constant, algebraic function, p-adic convergence
Rachid Mechik 1

1 Université des Sciences et de la Technologie Houari Boumédiène Faculté de mathématiques B.P. 32, El Alia Bab Ezzouar, Alger 16111 Algérie
@article{AMBP_2008__15_1_87_0,
     author = {Rachid Mechik},
     title = {Sur la constante {d{\textquoteright}Eisenstein}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {87--108},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {15},
     number = {1},
     year = {2008},
     doi = {10.5802/ambp.241},
     mrnumber = {2418015},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.241/}
}
TY  - JOUR
TI  - Sur la constante d’Eisenstein
JO  - Annales mathématiques Blaise Pascal
PY  - 2008
DA  - 2008///
SP  - 87
EP  - 108
VL  - 15
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.241/
UR  - https://www.ams.org/mathscinet-getitem?mr=2418015
UR  - https://doi.org/10.5802/ambp.241
DO  - 10.5802/ambp.241
LA  - fr
ID  - AMBP_2008__15_1_87_0
ER  - 
%0 Journal Article
%T Sur la constante d’Eisenstein
%J Annales mathématiques Blaise Pascal
%D 2008
%P 87-108
%V 15
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.241
%R 10.5802/ambp.241
%G fr
%F AMBP_2008__15_1_87_0
Rachid Mechik. Sur la constante d’Eisenstein. Annales mathématiques Blaise Pascal, Volume 15 (2008) no. 1, pp. 87-108. doi : 10.5802/ambp.241. https://ambp.centre-mersenne.org/articles/10.5802/ambp.241/

[1] G. Christol Limites uniformes p-adiques de fonctions algébriques (1977) (Thèse de Doctorat d’Etat, Univ. Paris 6)

[2] J. Denef; L. Lipshitz Agebraic Power Series and Diagonals, J. Number theory, Volume 26 (1987), pp. 46-67 | DOI | MR | Zbl

[3] P. Dienes The Taylor series. An introduction to the theory of functions of a complex variable., Dover Publications Inc., New York, 1957 | MR | Zbl

[4] B.M. Dwork; A.J. Van der Poorten The Eisenstein Constant, Duke Math. J., Volume 65 (1992), pp. 23-43 | DOI | MR | Zbl

[5] B.M. Dwork; A.J. Van der Poorten Correction to “The Eisenstein Constant”, Duke Math. J., Volume 76 (1994), pp. 669-672 | DOI | Zbl

[6] B.M. Dwork; P. Robba On Natural Radii of p-adique Convergence, Trans. Am. Math. Soc, Volume 256 (1979), pp. 199-213 | MR | Zbl

[7] H. Furstenberg Algebraic functions over finite fields, J. of Algebra, Volume 7 (1967), pp. 271-277 | DOI | MR | Zbl

[8] R. Mechik Diagonales de fractions rationnelles (1991) (Thèse de Magister, U.S.T.H.B Alger)

[9] W.M. Schmidt Eisenstein’s Theorem on Power Series Expansions of Algebraic Functions, Acta Arithmetica, Volume 56 (1990), pp. 161-179 | Zbl

Cited by Sources: